Illinois Journal of Mathematics

Non coherence de certains anneaux de fonctions holomorphes

M. Hickel

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 34, Issue 3 (1990), 515-525.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988168

Digital Object Identifier
doi:10.1215/ijm/1255988168

Mathematical Reviews number (MathSciNet)
MR1053560

Zentralblatt MATH identifier
0702.32012

Subjects
Primary: 32E25
Secondary: 32A10: Holomorphic functions

Citation

Hickel, M. Non coherence de certains anneaux de fonctions holomorphes. Illinois J. Math. 34 (1990), no. 3, 515--525. doi:10.1215/ijm/1255988168. https://projecteuclid.org/euclid.ijm/1255988168


Export citation